# SDR CALA2025020302166

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 73,850 hours, 27,625 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: P199753
- Condition: Clogged
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ENGINE BLEED TO PACK ON GROUND/ INIT CLIMB/FIN AL DESC. CHANGED RECERCULION FILTERS REF. AMM 21-25-01. PERFOREMED RUN. NO NOTICABLE ODERS AT THIS TIME PARTS USED: 29-2124-3-0006, QTY :1
